# SDR UIEA2025080701093

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING L/H WING #5 SPOILER ACTUATOR SUPPORT FITTING( 1. ACCOMPLISHED IAW WORK SHEET #50468 (SRM 57-51-13-2R-1 REV 104). 2. CONDITION CHECK NORMAL AND JOB COMPLETED )
